MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07P51-21
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false positive alinity i total b-hcg for one patient that was not reported out of the laboratory.The following results were provided (reference range 5 - 24.99 miu/ml): initial result= 26.2 miu/ml; repeat result= <2 miu/ml results were confirmed on the other analyzer.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).Additional patient information added to section b5 - describe event or problem.
 
Event or Problem Description
The customer observed a false positive alinity i total b-hcg for one patient that was not reported out of the laboratory.The following results were provided (reference range 5 - 24.99 miu/ml): sid (b)(6), (b)(6) 2024, initial result= 26.2 miu/ml; repeat result= <2 miu/ml results were confirmed on the other analyzer.Update: additional information was provided on 02sept2024.Sid (b)(6), (b)(6) 2024, initial b-hcg result= 8.50 miu/ml; repeat result <2.42 miu/ml.Sid (b)(6), (b)(6) 2024, initial b-hcg result= 10.04 miu/ml; repeat result <2.42 miu/ml.Sid (b)(6), (b)(6) 2024, initial b-hcg result= 11.61 miu/ml; repeat result <2.42 miu/ml.Sid (b)(6), (b)(6) 2024, initial b-hcg result= 7.00 miu/ml; repeat result <2.42 miu/ml.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed a false positive alinity i total b-hcg for one patient that was not reported out of the laboratory.The following results were provided (reference range 5 - 24.99 miu/ml): sid (b)(6), on (b)(6) 2024, initial result= 26.2 miu/ml; repeat result= <2 miu/ml; results were confirmed on the other analyzer.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Update to section a1 - patient identifier from multiple to (b)(6).Update to section b5 - describe event or problem, upon further investigation, the additional patient data is no longer reportable due to gray zone results.Update to section h4 - device mfg date from 3/15/2024 to 3/14/2024.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in house testing and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.The search for similar complaints for lot 62017ud00 did not identify an increase in complaint activity for the issue.The ticket trending review did not identify any trend regarding commonalities for lot number 62017ud00 and issue.Device history review did not identify any related nonconformances, potential nonconformances or deviations associated with the lot number 62017ud00 and complaint issue.In house accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Labelling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i total b-hcg reagent, lot 62017ud00 was identified.

Brand Name
ALINITY I TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19763902
Report Number3005094123-2024-00380
Device Sequence Number15581742
Product Code DHA
UDI-Device Identifier00380740160616
UDI-Public(01)00380740160616(17)250123(10)62017UD00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Catalogue Number07P51-21
Device Lot Number62017UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer09/02/2024
10/16/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/03/2024
10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown